# SDR 95ZZZM422

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND 26 INCHES BY 12 INCHES TEMP REPAIR ON RT INBOARD AILERON LOWER SURFACE.  REMOVED PREVIOUS SKIN PANEL FROM XA 542.00 TO XW 563.00 CUT REAR SPAR FOR ACCESS.  INSTALLED NEW SKIN PANEL AND INSTALLED REPAIR DOUBLERS ON REAR SPAR IAW DER DWG ARW 950051-0484.
